# SDR 06FDEA1698

- Difficulty date: May 3, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 37,677 hours, 20,710 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MLG DOOR OPEN AFTER T/O AFTER RETRACT.  SWITCHED POS DET TO SYS 1 WITH SAME INDICATION ON ECAM DOOR LIGHT REMAINED ON OVERHEAD.  REMOVED AND REPLACED RT GEAR DOOR SWITCH 28GB IN REF TO A300-600 AMM 32-00-00-4.  PERFORMED LANDING GEAR INDICATION FUNCTIONAL TEST MULTIPLE TIMES REF A300-600 AMM 32-61-00-5.  ALL INDICATION NORMAL AT THIS TIME.
